The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.03 - March (1985 vol.34)
pp: 267-273
M. Imase , Musashino Electrical Communication Laboratory, Nippon Telegraph and Telephone Public Corporation
ABSTRACT
This paper clarifies the relation between the diameter k and the edge or node connectivity Ce or c,, of digraphs. The following two inequalities are derived: where n is the number of nodes, d is the maximum degree, and d is the minimum degree.
INDEX TERMS
interconnection networks, Communication networks, connectivity maximization, diameter minimization, directed graphs
CITATION
M. Imase, T. Soneoka, K. Okada, "Connectivity of Regular Directed Graphs with Small Diameters", IEEE Transactions on Computers, vol.34, no. 3, pp. 267-273, March 1985, doi:10.1109/TC.1985.1676569
17 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool